# SDR ASOA2015032712495

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ALL NUTPLATE LOCATIONS ON AFT CARGO DOOR SILL PLATE FROM FS 1000 TO FS 1047.  DAMAGE ON AFT CARGO DOOR SILL PALTE FOUND TO BE OUT OF LIMITS IAW SRM 53-61-23-101-001-A01.  REMOVED AFT CARGO DOOR SILL PLATE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.  LOCATED AND DRILLED ALL FASTENER HOLES IN NEW SERVICEABLE LOWER SILL ANGLE, FS 1000-FS 1047 IAW SRM 51-40-11-001-001-A01 AND DWG MM670-35085.  INSTALLED ALL CHERRY MAX FASTENERS IAW  SRM 51-42-13-001-001-A01 ALL HI LIGHTS IAW SRM 51-42-21-001-001-A01 AND STOP BLOCK NUTPLATES IAW SRM 51-45-00-001-001-A01 AND DWG MM670-35085.  REMOVED 3 EA INNER CHORD ANGLES AT FS 1000-FS 1015, FS 1015- FS 1031 AND FS 1031-FS 1047 BELOW LOWER SILL IAW SRM 51-42-06-001-001-A01.  INSTALLED 3EA INNER CHORD ANGLES BETWEEN FS 1000 AND FS 1047 BELOW LOWER SILL ANGLE AT LBL 40 IAW SRM 51-42-06-001-001-A01 51-42-21-001-001-A01 AND DWG MM670-35085.  REMOVED 2 EA CARGO TIE DOWN SUPPORTS AND 2EA MOUNTING BRACKETS AT LBL 40, FS 1000-FS 1015 FS 1015-FS 1031 IAW SRM 51-42-06-001-001-A01.  INSTALLED 2 EA CARGO TIED DOWN SUPPORTS AND MOUNTING BRACKETS AT LBL 40, FS 100 - 1015 AND FS 10015-1031 IAW SRM 51-42-06-001-001-A01 AND DWG MM670-35041.
